Thread: trippin on clomid?
08-27-2004, 12:31 AM #1
trippin on clomid?
hey guys.. i started my pct yesterday and i took 300 mgs of clomid yesterday and 100mg today and i was just wondering like why im soo fu*king spaced out!!!.... its really messed up. I cant like focus on anything and i feel like im reallly high. Ill do something then like 2 seconds later i totally forgot what i just said or did. I also just read about some people getting visuals on this stuff... and i was just wondering if how i feel is normal, Its really freaking me out :-\. But anyways thx for any help and i prolly wont remembered i even typed this tomorrow cause im so out of it. Thx again
08-27-2004, 12:35 AM #2
Maybe it is because you are doing too much of what your guy in the avatar is doing and you know this can affect cognitive functions.
08-27-2004, 12:39 AM #3
haha....blaze all day everyday each way the right way... jk. But im being seious about this sh*t man. Also my friend who started pct yesterday too feels the same way and i just want some answers. Thx bro
08-27-2004, 06:05 AM #4
i love clomid tripping, it reminds me of the acid days in high school
08-27-2004, 06:12 AM #5
Um u serious jc you trip on clomid.
08-27-2004, 06:13 AM #6Originally Posted by BduBbz
i prefer shrooms
08-27-2004, 02:19 PM #7Originally Posted by builtthekid
08-28-2004, 11:27 AM #8Originally Posted by jcstomper
08-28-2004, 11:53 AM #9
Maybe you got a box of X disguised as Clomid?LOL
08-28-2004, 12:46 PM #10Originally Posted by FRANK WHITE
08-28-2004, 12:50 PM #11
I got the light trails at night too.
08-29-2004, 01:23 AM #12
i get trails also. i love being in a dark room and starring out the window with the blinds down. i would wave my hand up and down in front of my face really fast...fun stuff.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)